# SDR SWAA2021062887074

- Difficulty date: June 23, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 664
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ON HORIZONTAL PRESSURE DECK BS 664.5; LBL 31; WL 202.  FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS PER SRM 51-10-02.   CUT AND REMOVED DAMAGED WEB IAW SRM 53-40-51-2R-2.  PERFORMED A DVI AROUND THE INBD & OTBD SECTIONS OF DAMAGED BEADED PRESSURE WEB.  NO DEFECTS NOTED IAW SRM 53-40-51-2R-2 STEP 4. D. (5).  HFEC INSPECTED CUTOUT IAW NDTM PART 6 51-00-00 PROCEDURE 23 NO CRACKS NOTED. HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16 AND PROCEDURE 17 NO CRACKS NOTED. TRIMMED AN ADDITIONAL .040' FROM CUT EDGE AS AN INSURANCE IAW SRM 53-40-51-2R-2 PARA. 4D(4). DRILLED AND TRIMMED TO SIZE ALL REPAIR PARTS.
